Some Tauberian Theorems for the Circle Family of Summability Methods.
Mathematische Zeitschrift, Tome 143 (1975), pp. 199-202
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1975__143_172227,
author = {Mangalam R. Parameswaran},
title = {Some {Tauberian} {Theorems} for the {Circle} {Family} of {Summability} {Methods.}},
journal = {Mathematische Zeitschrift},
pages = {199--202},
year = {1975},
volume = {143},
zbl = {0296.40009},
url = {http://geodesic.mathdoc.fr/item/MZ_1975__143_172227/}
}
Mangalam R. Parameswaran. Some Tauberian Theorems for the Circle Family of Summability Methods.. Mathematische Zeitschrift, Tome 143 (1975), pp. 199-202. http://geodesic.mathdoc.fr/item/MZ_1975__143_172227/